# SDR AU000823

- Difficulty date: September 3, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 5133124
- Condition: Faulty
- Location: Hyd System
- Component: Hydraulic Power-
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC ACCUMULATOR FAULTY.
